# SDR HEEA072452

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Part number: PHI4121017601
- Part serial: 580
- Condition: Loose
- Location: Attitiude Gyro
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PLUG RECEPTACLE LOOSE IN HOUSING. REPLACED WITH SERVICEABLE PART.
